MathSciNet Relay Station
MathSciNet bibliographic data
MR195870 15.70 (12.99)
Gross, Herbert On Witt's theorem in the denumerably infinite case. Trans. Amer. Math. Soc. 123 1966 536–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement